# SDR FDEA201401070062

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N59062
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 LBL 14 - RBL 10 FLOORBEAM UPPER FLANGE FOUND CHAFED.  REPAIRED IAW EA 757-5335-08-E2522 REV.   REPAIR CLASSIFIED AS MINOR.
